# SDR 95ZZZX3639

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36552
- Make and model: Airtrc AT301
- Aircraft serial: 3010299
- Engine: Pwa R1340*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Shorted
- Location: Rt Engine
- Component: Bosch
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

MAGNETO COVER ON RIGHT MAGNETO VIBRATED SCREWS LOOSE CAUSING COVER TO GROUND COIL KILLING MAGNETO WHICH CAUSED ENGINE FAILURE.
